# SDR DALA2019080324555

- Difficulty date: August 1, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y765 BTW FR 68 TO FR 69 AT AFT GALLEY AREA, REPLACED FLOOR BEAM -Y765 LOC.BTW FR 66 TO 70 AT AFT GALLEY AREA ASPER A320 SRM 51-72-11 AND DWG:D53472000
